| Model Number |
30001009001310012 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "defib fault 76" and "defib disabled" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The customer has reponded and indicated the device will be retired and replaced.No product will be returned to zoll medical corporation for evaluation.